# SDR A6WA200360066

- Difficulty date: November 6, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERSIZED BUSHING REQUIRED IN TWO PLACES ON RIGHT FLAP P/N HC579L1400-001, S/N 838H52-86.  REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1701-692001.  (M)
